# SDR AU000454

- Difficulty date: May 23, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Boeing 747338
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Fitting
- Condition: Cracked
- Location: Te Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OUTBOARD RT AFT TRAILING EDGE FLAP DRIVE MECHANISM OUTBOARD FITTING CRACKED AND BOLT BADLY CORRODED. BOLT HEAD MISSING ANDBOLT PROTRUDING.
